Journal of Applied Mathematics

Journal of Applied Mathematics / 2019 / Article

Corrigendum | Open Access

Volume 2019 |Article ID 6272101 | https://doi.org/10.1155/2019/6272101

J. R. A. J. NiCastro, "Corrigendum to “Study of Two-Sided Similarity Methods Using a Radiation “Switch on” Imploding Shock in a Magnetic Field”", Journal of Applied Mathematics, vol. 2019, Article ID 6272101, 1 page, 2019. https://doi.org/10.1155/2019/6272101

Corrigendum to “Study of Two-Sided Similarity Methods Using a Radiation “Switch on” Imploding Shock in a Magnetic Field”

Received19 May 2019
Accepted18 Jun 2019
Published15 Jul 2019

In the article titled “Study of Two-Sided Similarity Methods Using a Radiation “Switch on” Imploding Shock in a Magnetic Field” [1], there were errors in the equation formatting that should be corrected as follows.

The left hand side of equation is the standard negative cylindrical divergence of the magnetic field gradient and should have been presented as indicated Equations labeled are three separate standard equations and should have been presented with semicolons and spaces so they appear as distinct equations as indicated.

References

  1. J. R. A. J. NiCastro, “Study of two-sided similarity methods using a radiation “switch on” imploding shock in a magnetic field,” Journal of Applied Mathematics, vol. 2018, Article ID 9701268, 14 pages, 2018. View at: Publisher Site | Google Scholar

Copyright © 2019 J. R. A. J. NiCastro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views411
Downloads352
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.